RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oliver, T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:24
Abstract pages:115
Full texts:22
References:27

http://www.mathnet.ru/eng/person119246
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. T. Oliver, “Zeta integrals on arithmetic surfaces”, Algebra i Analiz, 27:6 (2015),  199–233  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:6 (2016), 1003–1028  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019